Header menu link for other important links
Equivariant Abelian principal bundles on nonsingular toric varieties
Published in Elsevier Masson SAS
Volume: 140
Issue: 5
Pages: 471 - 487
We give a classification of the holomorphic (resp. algebraic) torus equivariant principal G-bundles on a nonsingular toric variety X when G is an Abelian, closed, holomorphic (resp. algebraic) subgroup of the complex general linear group. We prove that any such bundle splits, that is, admits a reduction of structure group to a torus. We give an explicit parametrization of the isomorphism classes of such bundles for a large family of G when X is complete. © 2015 Elsevier Masson SAS
About the journal
JournalData powered by TypesetBulletin des Sciences Mathematiques
PublisherData powered by TypesetElsevier Masson SAS
Open AccessYes